Posted 5/20/2021 12:44 PM (GMT -8)
I don't have much to offer, but here is what the Mayo Clinic has to say about rebound headaches:
Medication overuse headaches or rebound headaches are caused by regular, long-term use of medication to treat headaches, such as migraines. Pain relievers offer relief for occasional headaches. But if you take them more than a couple of days a week, they may trigger medication overuse headaches.
If you have a headache disorder, any medication you take for pain relief can cause rebound headaches. Pain relievers taken regularly for another condition, such as arthritis, haven't been shown to cause medication overuse headaches in people who never had a headache disorder.
Medication overuse headaches usually stop when you stop taking pain medication. It's tough in the short term, but your doctor can help you beat medication overuse headaches for long-term relief.
I hope you get relief soon,